# SDR USAASB00162

- Difficulty date: June 10, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Part number: 162300103
- Condition: Failed
- Location: Stab Trim
- Part time: 40,948 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1050 - AFTER T/O FROM CLT, AT APPROX 1,000 FT, THE ELEVATOR FEEL DIFFERENTIAL LIGHT ILLUMINATED AND THE NR 1 AUTOPILOT WOULD NOT ENGAGE, THE NR 1 ATC FAIL LIGHT ILLUMINATED, THE NR 2 EGT IND FAILED AND THE LEFT PACK WAS BLOWING SO HARD IT CREATED A SQUEAL THROUGHOUT THE AIR VENTS MAKING COMMUNICATION IMPOSSIBLE.  FLT RETURND TO FIELD AT CLT AND LANDED W/O FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX REMOVED AND REPLACED THE ELEVATOR FEEL COMPUTER.  PERFORMED OPS CHECK OF SYSTEM PER MM 27-31-00.  OP''S CHECK GOOD.  REMOVED AND REPLACED THE NR 1 ATC TRANSPONDER (P/N 066-01127-1101) PER MM 34-53-02.  OP''S CHECK GOOD.  REMOVED AND REPLACED THE NR 2 EGT INDICATOR (P/N WL202-EED6).  GROUND RAN A/C WIT
